# SDR CA990223005

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grumav G21A
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R302
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: A1851
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROUTINE INSPECTION AT OVERHAUL FOUND THE PROPELLER BLADE BEARING CRACKED AND THE BLADE CORRODED AROUND THE SHANK.  THE BEARING WAS REPLACED AND THE PROP BLADE SHANK WAS REWORKED.
